MathSciNet Relay Station
MathSciNet bibliographic data
MR2529915 03B30 (03C15 03C50 03C57 03D45 03F35)
Hirschfeldt, Denis R.; Shore, Richard A.; Slaman, Theodore A. The atomic model theorem and type omitting. Trans. Amer. Math. Soc. 361 (2009), no. 11, 5805–5837.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement